# SDR DALA2023020600896

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,355 hours, 22,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 TORN HARNESS OF L1 DOOR SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00208: TORN HARNESS OF L1 DOOR SLIDE WAS REPLACED BY NEW HARNESS PER B757-300 AMM-25-66. (2614427)
